# SDR 99ZZZX10

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N318QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600418
- Engine: Pwa JT15D5
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH346593
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED IGNITER FOR PHASE 4 INSPECTION.  DETERMINED CENTER ELECRTRODE MISSING.  SUBMITTER STATED THIS IS SUPPOSED TO BE NEW STYLE PLUG, TO PREVENT THIS.  REPLACED PLUG WITH NEW.  BORESCOPED ENGINE.
